# SDR REXA2016092701830

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 21,973 hours, 14,314 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG INFLIGHT CAME ON IN CLIMB AROUND 33,000 FT, LANDED ON FLAPS 1.  CLEARED INHIBITS FOR SFECU IAW AMM 45-45-00.  NO MESSAGES FOUND.  A/C OK FOR SERVICE.
